# SDR CALA2024030700654

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 74,269 hours, 32,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5348001921695
- Condition: Cracked
- Location: Frms 68-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CABIN SHEAR WEB FR 68 TO FRAME 69 CRACKED.  REMOVED AND REPLACED SHEAR WEB ON L/H AFT CABIN FR68 IAW A319 SRM 51-42-11.
